# SDR DALA2023120609977

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PAN ON FWD AND AFT UPPER CORNERS AT (L1) PASSENGER ENTRANCE DOOR INTERNAL STRUCTURE. SUMMARY OF NRC 00176: PAN OF FWD UPPER CORNER AT (L1) PASSENGER ENTRANCE DOOR INTERNAL STRUCTURE WAS REPLACED PER B-717-200 SRM 51-41-02-0G AND 51-41-04-0G PROCEDURE GENERAL AND PAN OF AFT UPPER CORNER WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 3 REPAIR 3. (LP #0095941)
